# SDR UALA2012021000806

- Difficulty date: February 9, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,294 hours, 11,502 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOLDING FIRST CLASS GALLEY BROKEN.  TRIP HAZARD.  SECURED FLOOR MOLDING.
